# SDR 95ZZZW625

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Inop
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FLIGHT OFFICER ADI FAILED INTERMITTENTLY AT BANK GREATER THAN 4 DEGREE.  DIVERTED TO CVG.  LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 VERTICAL GYRO, PER DHL 727 MM 34-22-21.  ALL INDICATIONS NORMAL.
